# SDR CALA2012031900197

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 19,276 hours, 6,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flex Hose
- Part number: AS141G0120N04SL
- Condition: Leaking
- Location: Ac Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT COMES ON AND OFF.  FOLLOWED QRH EVEN WITH APU OFF STILL CAME ON AND OFF.  FOUND FLEX HOSE BLOWN ON BOTTOM OF RIGHT PACK AIR CYCLE MACHINE.  REPLACED FLEX HOSE P/N AS141G0120N04SL M&E 29-2151-3-0068 TESTED AND LEAK CHECK GOOD.  REF AMM 21-51-04-400-802-002.
